# SDR SWIA200617472

- Difficulty date: November 2, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 12,804 hours, 10,182 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arm
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH - LT HINGE ARM IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED AND ADJUSTED LT HINGE ARM ON CREW ESCAPE HATCH REF CRJ200 AMM 52-22-00-820-804 STEP 3D (2).
